# SDR SWAA2024030457893

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,554 hours, 39,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 1 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT AT SEAT 1 (ABC) INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-03-960-801-NG (AREA LIGHT - LAMP REPLACEMENT - PERMANENT)]
